MAUDE Adverse Event Report: NITROGLYCERIN SET WITH DUO-VENT SPIKE; SET, ADMINISTRATION, INTRAVASCULAR

NITROGLYCERIN SET WITH DUO-VENT SPIKE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1C8043
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a nitroglycerin set leaked "where the soft plastic line meets the hard plastic lumen".This issue was identified during administration of paclitaxel 130 mg/250 ml ns.It was further stated the leak occurred approximately thirty minutes into the infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed and the assembly of the tubing into the male luer may not be assembled according to specification.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NITROGLYCERIN SET WITH DUO-VENT SPIKE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12238826
Report Number1416980-2021-04644
Device Sequence Number17073398
Product Code FPA
UDI-Device Identifier00085412019994
UDI-Public(01)00085412019994
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K150860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1C8043
Device Lot NumberR20F04062
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer08/22/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/30/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLEARLINK SYSTEM NON-DEHP EXTENSION SET.; PACLITAXEL.; CLEARLINK SYSTEM NON-DEHP EXTENSION SET; PACLITAXEL